# SDR SWIA202163904

- Difficulty date: November 18, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CLEATS @ INTERCOSTAL DD4 FS311.75 - FS320.00 IS  CORRODED    (C CHECK RO 1/18/2022)   INSTALLED 2 EA NEW CLEATS AT INTERCOSTAL DD4 FS311.75-FS320.00. REF DWG 601R31702 REV-N AND CRJ 700 SRM 51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
